# SDR IPXA2019011637897

- Difficulty date: January 3, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A5461237120140
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C1# PYLON I/B FISH PLATE CRACKED. REMOVE AND REPLACE WITH NEW IAW SRM 54-52-21.
